# SDR SWAA991777

- Difficulty date: October 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N668SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23060
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 07912
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND EEPLS LENS  BROKEN NEAR FWD END.  REMOVED AND REPLACED LENS PER MM.
